# SDR T8VA20120605002

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N713WT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752138
- Aircraft time: 8,198 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 7,125 hours
- Propeller: Hartzl HCE3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: LTIO540J2BD
- Part serial: LTIO540J2BD
- Condition: Shutdown
- Location: Right
- Part time: 7,125 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 7000FT, THE RIGHT ENGINE BEGAN RUNNING ROUGH AND LOOSING POWER.  THE ENGINE STALLED OUT AND COMPLETELY SHUT DOWN.  FOLLOWED AIRCRAFT CHECKLIST AND ATTEMPTED TO RESTART THE ENGINE UNSUCCESSFUL.  SECURED FAILED ENGINE ACCORDINGLY TO THE AIRCRAFT CHECKLIST.  DECLARED AN EMERGENCY AND MADE AN UNSCHEDULED LANDING AT THE NEAREST AIRPORT WITH OUT ANY FURTHER INCIDENTS OR INJURIES.
